# SDR SWIA202161847

- Difficulty date: August 13, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FORWARD DRAG ANGLE CRACKED (MARKED)     (C-CHECK RO 10/22/2021)     REPAIRED RH VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FORWARD DRAG ANGLE REF CRJ900 SRM 55-31-00-201-001-A01. COMPLIED WITH 51-900-1002-SKY.
